# SDR 97UAL900555

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 1A821101
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,520 hours
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE OIL CONSUMPTION EXCEEDS LIMIT.  *S/D*  REPLACED BROKEN OIL LINE AT REAR OF ANGLE GEARBOX TO DEOILER, OPERATIONAL AND LEAK CHECKED OK.
